Asymptotics for a class of coupled fractional heat equations

  • Tarek Saanouni
  • Hanene Hezzi
  • Mohamed Elhafedh Mohamednour


The initial value problem for some fractional coupled nonlinear heat equations is investigated. In the defocusing case, global well-posedness and exponential decay are established. In the focusing sign, global and non global existence of solutions are discussed via the potential well method.


Nonlinear heat system Global well-posedness Decay 

Mathematics Subject Classification



  1. 1.
    Adams, D.R.: Sobolev Spaces. Academic Press, New York (1975)zbMATHGoogle Scholar
  2. 2.
    Bertoin, J.: Lévy Processes, p. 121. Cambridge University Press, Cambridge Tracts in Mathematics, Cambridge (1996)zbMATHGoogle Scholar
  3. 3.
    Brezis, H., Cazenave, T.: A nonlinear heat equation with singular initial data. J. D’Anal. Math. 68, 73–90 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Christ, M., Weinstein, M.: Dispersion of small amplitude solutions of the generalized Korteweg–de Vries equation. J. Funct. Anal. 100, 87–109 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Giona, M., Roman, H.E.: Fractional diffusion equation for transport phenomena in random media. J. Phys. A 185(1–4), 87–97 (1992)Google Scholar
  6. 6.
    Ibrahim, S., Majdoub, M., Jrad, R., Saanouni, T.: Local well posedness of a 2D semi-linear heat equation. Bull. Belg. Math. Soc. 21, 535–551 (2014)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Landkof, N.S.: Foundations of modern potential theory. In: Doohovskoy, A.P. (ed.) Die Grundlehren der mathematischen Wissenschaften, Band 180. Springer, New York (1972). Translated from the RussianGoogle Scholar
  8. 8.
    Kahane, C.S.: On a system of nonlinear parabolic equations arising in chemical engineering. J. Math. Anal. Appl. 53, 343–358 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Keel, M., Tao, T.: Endpoint strichartz estimates. Am. J. Math. 120, 955–980 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Miao, C., Zhang, B.: The Cauchy problem for semi-linear parabolic equations in Besov spaces. Houst. J. Math. 30(3), 829–878 (2004)zbMATHGoogle Scholar
  11. 11.
    Miao, C., Yuan, B., Zhang, B.: Well-posedness of the Cauchy problem for the fractional power dissipative equations. Nonlinear Anal. 68, 461–484 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Nishihara, K.: Asymptotic behavior of solutions for a system of semi-linear heat equations and the corresponding damped wave system. Osaka J. Math. 49, 331–348 (2012)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Pao, C.V.: Asymptotic behavior of a reaction–diffusion system in bacteriology. J. Math. Anal. Appl. 108, 1–14 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Park, Y.J.: Fractional Gagliardo–Nirenberg inequality. J. Chungcheong Math. Soc. 24(3), 583 (2011)Google Scholar
  15. 15.
    Payne, L.E., Sattinger, D.H.: Saddle points and instability of nonlinear hyperbolic equations. Isr. J. Math. 22, 273–303 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Saanouni, T.: A note on coupled focusing nonlinear Schrodinger equations. Appl. Anal. 95(9), 2063 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Sun, H.G., Chen, W., Chen, Y.Q.: Variable-order fractional differential operators in anomalous diffusion modeling. J. Phys. A 338(21), 4586–4592 (2009)Google Scholar
  18. 18.
    Varadhan, S.R.S.: Lectures on Diffusion Problems and Partial Differential Equations. Courant Institute of Mathematical Sciences, New York (1989)Google Scholar
  19. 19.
    Weissler, F.B.: Local existence and nonexistence for a semi-linear parabolic equation in \(L^p\). Indiana Univ. Math. J. 29, 79–102 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Weissler, F.B.: Existence and nonexistence of global solutions for a semi-linear heat equation. Isr. J. Math. 38, 29–40 (1981)CrossRefzbMATHGoogle Scholar
  21. 21.
    Wu, G., Yuan, J.: Well-posedness of the Cauchy problem for the fractional power dissipative equation in critical Besov spaces. J. Math. Anal. Appl. 340, 1326–1335 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Zhai, Z.: Strichartz type estimates for fractional heat equations. J. Math. Anal. Appl. 356, 642–658 (2009)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Orthogonal Publishing and Springer International Publishing AG, part of Springer Nature 2017

Authors and Affiliations

  • Tarek Saanouni
    • 1
  • Hanene Hezzi
    • 1
  • Mohamed Elhafedh Mohamednour
    • 2
  1. 1.University of Tunis El Manar, Faculty of Sciences of TunisTunisTunisia
  2. 2.Zalengia UniversityDarfurSudan

Personalised recommendations